It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Blood and Blood Vessel Board Index
Pages: 1Showing 1 - 6 of 6 for bruising with coumadin. (0.077 seconds)


... Hey my father had a problem with coumadin to the point he was bleeding out was told its a hard medication to regulate. He was finally changed to something else but keep on your DR and ask about other options and just watch yourself for cuts and bruising Jenny (61 replies)
... I've been on 5mg Coumadin for 2 months, with 4 more months of treatment to go, for a DVT caused by birth control. ... (2 replies)
... I've been on coumadin since August 2008. I hate it! I have a small blockage in a vein in my heart and that is why they put me on it. The worse part is the bruising. ... (5 replies)

... It doesn't take much to cause bruising when you are on a blood thinner...you might of bumped your leg in your sleep. There is nothing wrong as long as it stops getting larger. ... (1 replies)
... Ah, the Coumadin saga lol It is a massively confusing drug, isn't it? ... (13 replies)
Dvt
Mar 9, 2007
... My leg seems to be having some good days lately, but I came down with a cold yesterday and my doctor doesn't want me taking anything other than Tylenol. ... (23 replies)




Pages: 1

All times are GMT -7. The time now is 03:33 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!